# SDR AALA20090317TUL02

- Difficulty date: March 3, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1510 CANTED FRAME CRACKED LEFT SIDE BETWEEN UPPER AND LOWER TAIL CONE LATCHES.  INSTALLED DOUBLER PER EA MD80-53-005621.
